Thumbnail
Access Restriction
Subscribed

Author Griffiths, T. V.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1968
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract It is shown that the equivalence problem for A-free nondeterministic generalized machines is unsolvable, and it is observed that this result implies the unsolvability of the equality problem for $\textit{c}-finite$ languages.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1968-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 15
Issue Number 3
Page Count 5
Starting Page 409
Ending Page 413


Open content in new tab

   Open content in new tab
Source: ACM Digital Library